Risperidone, quetiapine and chlorpromazine may have induced priapism in an adolescent.

@article{Baytunca2016RisperidoneQA,
  title={Risperidone, quetiapine and chlorpromazine may have induced priapism in an adolescent.},
  author={Muharrem Burak Baytunca and Sezen Kose and Burcu Ozbaran and Serpil Erermiş},
  journal={Pediatrics international : official journal of the Japan Pediatric Society},
  year={2016},
  volume={58 1},
  pages={
          61-3
        }
}
Priapism is the prolonged, painful erection of penile tissue not accompanied by sexual arousal. Priapism has been established as a rare adverse drug reaction to drugs such as antipsychotics, psychostimulants, antidepressants, and mood stabilizers. Immediate intervention is needed to prevent destructive and irreversible complications, such as erectile dysfunction, disfigurement, inability of the penis to stay erect, and related social/emotional problems. Antipsychotic-induced priapism may result… CONTINUE READING